# SDR IPXA2025091507320

- Difficulty date: August 22, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 28,434 hours, 17,261 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CENTER FLAP, TOP SKIN RIB FLANGE, HAD 2 CRACKS AT RIB 26.  COMPLIED WITH  STEP 33 OF  EA 300-5750-27-A4107,  PRELIMINARY 1.
